# SDR SWAA2012111909573

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 16,504 hours, 7,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING STRIP IN BUSINESS CLASS CRACKED.  REPLACED EMERGENCY PATH LIGHT STRIP.
